# SDR CALA2014090501206

- Difficulty date: September 2, 2014
- Submitted: September 5, 2014
- Operation: Air carrier
- Aircraft: N26210
- Make and model: Boeing 737824
- Aircraft serial: 28770
- Aircraft time: 52,454 hours, 18,449 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Dirty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF LG WOULD NOT RETRACT.  PERFORMED QRH & RETURNED TO AIRPORT.  NON O/W LANDING.  DIRT DEBRIS FOUND IN & UNDER MANUAL GEAR EXTENSION FLOOR PANEL, SWITCH WAS NOT MAKING & BREAKING.  REMOVED DEBRIS FROM MAN GEAR EXTENSION SWITCH, JACKED ACFT IAW AMM 07-11-01 & 32-09-00.  SWUNG GEAR SEVERAL TIMES IAW AMM 32-34-00.  OPERATIONS CHECKED NORMAL.  IDT PERFORMED, OK TO CONTINUE.
